# SDR SWI2023F00502

- Difficulty date: September 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL OUTBD ANGLE IS CORRODED.  FLAGGED   (C-CHECK RO 11/20/2023)   REPLACED GALLEY SERVICE DOOR SILL ANGLE OUTBOARD PER DWG SH670-31950 REV Y FOR FASTENER IDENTIFICATION IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01COMPLIED WITH TASK CARD 51-900-1002-SKY
